# SDR SWAA2022020375098

- Difficulty date: October 26, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 20,821 hours, 12,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD AFT CORNER SCUFF PLATE HAS CORROSION ON LOWER SURFACE / AFT CARGO DOOR THRESHOLD AFT CORNER SCUFF PLATE WAS REPLACED ON NRC #G501366
